# SDR SWIA200413660

- Difficulty date: August 5, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 22,765 hours, 29,587 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 7864
- Condition: Malfunctioned
- Location: Rudder Yaw
- Part time: 10,622 hours, 12,833 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WITH THE RUDDER YAW ENGAGED DURING APPROACH, THERE WERE SEVERAL MODERATE VIBRATIONS FELT ON THE RUDDER PEDALS (BOTH SIDES).  REMOVED AND REPLACED RUDDER SERVO.  OPERATIONAL CHECK GOOD IAW MM 22-10-00.
